# SDR QXEA200701712

- Difficulty date: November 12, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 10,911 hours, 7,742 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 47388904
- Part serial: 1012
- Condition: Malfunctioned
- Location: Fire Detection
- Part time: 11,995 hours, 8,993 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - FLIGHT 4324 - RECEIVED A FIRE SYSTEM FAULT MESSAGE.  MAINTENANCE PLACED THE SYSTEM ON MEL 26-00-1.  AIRCRAFT RETURNED TO SERVICE.  REPLACED THE FIDEEX CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
